RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 462–466 (Mi mz12298)  

Brief Communications

On the Space of Almost Convergent Sequences

N. N. Avdeev

Voronezh State University

Keywords: almost convergent sequence, Lorentz' criterion, bounded sequence.

Funding Agency Grant Number
Russian Science Foundation 16-11-10125
This work was carried out at Voronezh State University and supported by the Russian Science Foundation under grant 16-11-10125.


DOI: https://doi.org/10.4213/mzm12298

Full text: PDF file (343 kB)
First page: PDF file
References: PDF file   HTML file

Received: 30.08.2018

Citation: N. N. Avdeev, “On the Space of Almost Convergent Sequences”, Mat. Zametki, 105:3 (2019), 462–466

Citation in format AMSBIB
\Bibitem{Avd19}
\by N.~N.~Avdeev
\paper On the Space of Almost Convergent Sequences
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 462--466
\mathnet{http://mi.mathnet.ru/mz12298}
\crossref{https://doi.org/10.4213/mzm12298}
\elib{http://elibrary.ru/item.asp?id=37045134}


Linking options:
  • http://mi.mathnet.ru/eng/mz12298
  • https://doi.org/10.4213/mzm12298
  • http://mi.mathnet.ru/eng/mz/v105/i3/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    References:16
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019